Access Restriction

Author Wenbin, Liu ♦ Taiyong, Chen ♦ Cheng, Yang
Source Directory of Open Access Journals (DOAJ)
Content type Text
Publisher Springer
File Format HTM / HTML
Date Created 2011-11-19
Copyright Year ©2010
Language English
Subject Domain (in LCC) QA299.6-433
Subject Keyword Mathematics ♦ Science ♦ Analysis
Abstract The existence of antiperiodic solutions for Liénard-type and Duffing-type differential equations with -Laplacian operator has been studied by using degree theory. The results obtained improve and enrich some known works to some extent.
ISSN 16872770
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG ♦ Career/Technical Study
Learning Resource Type Article
Publisher Date 2010-01-01
e-ISSN 16872762
Journal Boundary Value Problems
Volume Number 2010
Issue Number 1
Starting Page 194824

Source: Directory of Open Access Journals (DOAJ)